# SDR CA040914007

- Difficulty date: September 13, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Out Of Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN GEAR UNSAFE APPEARED ON MFDS AFTER GEAR RETRACTION.  AIRCRAFT LANDED BACK TO DEPARTURE AIRPORT.  MAINTENANCE FOUND THE LANDING HYDRAULIC TEST VALVE LT IN (GROUND ONLY) POSITION.  THE VALVE WAS LEFT IN THAT POSITION FOLLOWING A GEAR RETRACTION/EXTENSION TEST AND WAS OMITTED TO BE RE-POSITIONED TO NORMAL.  THE (GROUND ONLY) POSITION RESTRICTS THE HYDRAULIC FLOW FOR A SAFE GROUND OPERATION.
